I have a girlfriend ...but had a one time affair with this guy march 24 2013, he only gave me oral and rimming for quite a bite and put one finger in my anal for 2minute while he masterbate and that was it....few days later started feeling weak ,muscle pain,neck paint,joint paint,ankle pain,numbness,fatigue until I finally saw discharge from my penis twice ...went to the doctor 5 April 2013, he gave me medication for gon and clam..tested me for hiv ,gonorrhoea and clamidya and also did a blood work. Results came back neg besides that I also went to the hospital April 12 2013 and they also had a urine and blood work done which also came out negative.till now my neck pain,throat pain,ankle pain and back, started seeing some red dotted spots on the inside part of my lips comes and go...also some white spots which peels off after I pass my fingers on them. It's may 28 2013,still feeling some of these symptoms. What do u think is happening to me. Is this a sign of hiv,syphillis ? I, need help my next app it June 5 2013 will it be accurate by then? I told the guy about this ,he said he's hiv neg and ddfree since then he change his number and where he use to live am freaking out never had sex with my girlfriend till now from that day...help me? Also had some red spots under the sole of my feet now my abdomen is bloating almost 2 weeks now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.